


default search action
"A class of symmetric graphs with 2-arc transitive quotients."
Bin Jia, Zai Ping Lu, Gai Xia Wang (2010)
- Bin Jia, Zai Ping Lu, Gai Xia Wang:
A class of symmetric graphs with 2-arc transitive quotients. J. Graph Theory 65(3): 232-245 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.